RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1961 Volume 139, Number 5, Pages 1067–1070 (Mi dan25376)

MATHEMATICS

The reducibility of a continuous function of a real variable and the structure of the stationary points of the corresponding iteration process

A. N. Sharkovskii

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Presented: N. N. Bogolyubov
Received: 28.03.1961



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025